Personality change is found among people who take Prednisone, especially for people who are male, 60+ old , have been taking the drug for 1 - 2 years, also take medication Aredia, and have Multiple myeloma . We study 135,588 people who have side effects while taking Prednisone from FDA and social media. Among them, 90 have Personality change. Find out below who they are, when they have Personality change and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Prednisone has active ingredients of prednisone. It is often used in rheumatoid arthritis. (latest outcomes from Prednisone 176,486 users)
Personality change has been reported by people with irritability, muscle aches, hot flush, persecutory delusion, mental status changes (latest reports from 5,453 Personality change patients).
On Aug, 25, 2016
135,588 people reported to have side effects when taking Prednisone.
Among them, 90 people (0.07%) have Personality Change
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi all. I've been acting unusually crazy lately, and have come to realize it could be due to Depo provera. I am 8 months in, just had my most recent shot about a month ago, and have been on a nonstop emotional roller coaster. I think my boyfriend's about to break up with me. Everyone around me is probably bored of my insane rantings. And I hope I can find a place to talk here.
I am experiencing fatigue, muscle cramps, and muscle and joint pain. I have read that others have experienced the same as a result of taking these medications together. Anybody else have a similar experience?
Hi all, I was on prednisone for 7 years treating polymyocitis and getting weaker. New doctor and new biopsy showed I didn't have it. Weaned off prednisone and lived through the most horrid withdrawal for about 6 weeks. No longer take it and find I am still weak if not weaker particularly below ...
I am a Churg-Strauss patient presently in remission, taking 10 mg prednisone daily for six years, experiencing recurring flare-ups of angry rash/itch on arms and sometimes thighs. I have asthma and use Symbicort daily, which seems to keep it under control most of the time, but with rare accute ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.